Oб одной задаче Кона-Ниренберга.

Н.Н. Тарханов

Sibirskij matematiceskij zurnal (1984)

  • Volume: 25, Issue: 5, page 200-203
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Тарханов, Н.Н.. "Oб одной задаче Кона-Ниренберга.." Sibirskij matematiceskij zurnal 25.5 (1984): 200-203. <http://eudml.org/doc/62489>.

@article{Тарханов1984,
author = {Тарханов, Н.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {elliptic complex; Spencer's resolvent; over-determined elliptic systems; higher order},
language = {rus},
number = {5},
pages = {200-203},
publisher = {Izd. AN SSSR},
title = {Oб одной задаче Кона-Ниренберга.},
url = {http://eudml.org/doc/62489},
volume = {25},
year = {1984},
}

TY - JOUR
AU - Тарханов, Н.Н.
TI - Oб одной задаче Кона-Ниренберга.
JO - Sibirskij matematiceskij zurnal
PY - 1984
PB - Izd. AN SSSR
VL - 25
IS - 5
SP - 200
EP - 203
LA - rus
KW - elliptic complex; Spencer's resolvent; over-determined elliptic systems; higher order
UR - http://eudml.org/doc/62489
ER -

NotesEmbed ?

top

You must be logged in to post comments.